# SDR ASAA2017052920916

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 12,204 hours, 4,006 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000624F7
- Condition: Discharged
- Location: Master
- Part time: 24,728 hours, 8,674 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY SWITCH FOUND ON AND BATTERIES DRAINED UPON ARRIVAL AT AIRCRAFT.  ACFT GROUNDED. REMOVED AND REPLACED AUX BATTERY IAW AMM 24-31-11, OPS CHECKED NORMAL. REMOVED AND REPLACED MAIN BATTERY IAW AMM 24-31-11, OPS CHECKED NORMAL.
